# SDR CA110208003

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) IFSD DURING FLIGHT, ENGINE SHUT DOWN UNCOMMANDED, 40 NAUTICAL MILES FROM DEPARTURE POINT. POST-FLIGHT VISUAL BY LAO STAFF REVEALED FUEL LEAK AT NR 6 OR 7 FUEL NOZZLE.
